American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Angel Carocca, Herbert Lange and Rubí E. Rodríguez. Jacobians with complex multiplication. Trans. Amer. Math. Soc. 363 (2011) 6159-6175. MR 2833548.
Abstract, references, and article information   
View Article: PDF

[2] Chad Schoen. Complex multiplication cycles and a conjecture of Be\u\i linson and Bloch . Trans. Amer. Math. Soc. 339 (1993) 87-115. MR 1107030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allan Adler. Antiholomorphic involutions of analytic families of abelian varieties . Trans. Amer. Math. Soc. 254 (1979) 69-94. MR 539908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties (cont.) . Trans. Amer. Math. Soc. 22 (1921) 407-482. MR 1501180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties . Trans. Amer. Math. Soc. 22 (1921) 327-406. MR 1501178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1